MAUDE Adverse Event Report: ARTHREX, INC. PROBE, HOOK 3.4MM TIP W/5MM MARKINGS; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PROBE, HOOK 3.4MM TIP W/5MM MARKINGS; ORTHOPEDIC MANUAL SURG INSTR
Model Number PROBE, HOOK 3.4MM TIP W/5MM MARKINGS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the knee arthroscopy, a part of the instrument broke off inside the patient's knee joint.The broken piece was removed from the patient through an additional incision.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
PROBE, HOOK 3.4MM TIP W/5MM MARKINGS
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25021159
Report Number1220246-2026-02533
Device Sequence Number18549661
Product Code LXH
UDI-Device Identifier00888867002364
UDI-Public(01)00888867002364(11)191125(10)10462572
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPROBE, HOOK 3.4MM TIP W/5MM MARKINGS
Device Catalogue NumberAR-10010
Device Lot Number10462572
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown